Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Boundedness of maximal functions and singular integrals in weighted $ L\sp{p}$ spaces


Author: José L. Rubio de Francia
Journal: Proc. Amer. Math. Soc. 83 (1981), 673-679
MSC: Primary 42B20; Secondary 42B25
DOI: https://doi.org/10.1090/S0002-9939-1981-0630035-3
MathSciNet review: 630035
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a weight $ w(x) > 0$ in $ {{\mathbf{R}}^n}$, necessary and sufficient conditions are found for the boundedness of the Hardy-Littlewood maximal function and singular integral operators from $ {L^p}(w)$ to some other weighted $ {L^p}$ space. The dual question is also considered and partially answered.


References [Enhancements On Off] (What's this?)

  • [1] A. Benedek, A. P. Calderon and R. Panzone, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 356-365. MR 0133653 (24:A3479)
  • [2] R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 0358205 (50:10670)
  • [3] C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 1 (1971), 107-115. MR 0284802 (44:2026)
  • [4] A. M. Garsia, Topics in almost everywhere convergence, Markham, Chicago, Ill., 1970. MR 0261253 (41:5869)
  • [5] J. E. Gilbert, Nikishin-Stein theory and factorization with applications, Proc. Sympos. Pure Math., vol. 35, part 2, Amer. Math. Soc., Providence, R. I., 1979, pp. 233-267. MR 545313 (81g:42023)
  • [6] P. Koosis, Moyennes quadratiques pondérées de fonctions périodiques et de leurs conjuguées harmoniques, C. R. Acad. Sci. Paris Sér. A 291 (1980), 255-257. MR 591744 (83a:42011)
  • [7] B. Maurey, Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans les espaces $ {L^p}$, Astérisque, no. 11, Soc. Math, de France, 1974. MR 0344931 (49:9670)
  • [8] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 0293384 (45:2461)
  • [9] -, Weighted norm inequalities for classical operators, Proc. Sympos. Pure Math., vol. 35, part 1, Amer. Math. Soc., Providence, R. I., 1979, pp. 69-83. MR 545240 (80i:42015)
  • [10] J. L. Rubio de Francia, Vector valued inequalities for operators in $ {L^p}$ spaces, Bull. London Math. Soc. 12 (1980), 211-215. MR 572104 (81g:42024)
  • [11] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1980. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 42B25

Retrieve articles in all journals with MSC: 42B20, 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0630035-3
Keywords: Hardy-Littlewood maximal function, singular integral, weighted norm inequalities
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society